PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 22 | 2 | 119-129
Tytuł artykułu

On M-operators of q-lattices

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is well known that every complete lattice can be considered as a complete lattice of closed sets with respect to appropriate closure operator. The theory of q-lattices as a natural generalization of lattices gives rise to a question whether a similar statement is true in the case of q-lattices. In the paper the so-called M-operators are introduced and it is shown that complete q-lattices are q-lattices of closed sets with respect to M-operators.
Słowa kluczowe
Twórcy
  • Palacký University of Olomouc, Department of Algebra and Geometry, Tomkova 40, CZ-77900 Olomouc
Bibliografia
  • [1] I. Chajda, Lattices on quasiordered sets, Acta Univ. Palack. Olomuc., Fac. Rerum Natur., Math. 31 (1992), 6-12.
  • [2] I. Chajda and M. Kotrle, Subdirectly irreducible and congruence distributive q-lattices, Czechoslovak Math. J. 43 (1993), 635-642.
  • [3] I. Chajda, Congruence properties of algebras in nilpotent shifts of varieties, 'General Algebra and Discrete Mathematics', Heldermann Verlag, Lemgo 1995, 35-46.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1051
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.